A remark on the Tribonacci sequences

Lilija Atanassova
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 25, 2019, Number 3, Pages 138—141
DOI: 10.7546/nntdm.2019.25.3.138-141
Download full paper: PDF, 110 Kb

Details

Authors and affiliations

Lilija Atanassova
Institute of Information and Communication Technologies
Bulgarian Academy of Sciences
Acad. G. Bonchev Str., Bl. 2, Sofia-1113, Bulgaria

Abstract

One of the first extensions of the Fibonacci sequence are the Tribonacci sequences. In the paper, some of their properties are discussed.

Keywords

  • Tribonacci sequence
  • Natural number

2010 Mathematics Subject Classification

  • 11B39

References

  1. Atanassov, K., Atanassova, L., & Sasselov, D. (1985). A new perspective to the generalization of the Fibonacci sequence. The Fibonacci Quarterly, 23 (1), 21–28.
  2. Atanassov, K. (1986). On a second new generalization of the Fibonacci sequence. The Fibonacci Quarterly, 24 (4), 362–365.
  3. Atanassov, K. (1989). On a generalization of the Fibonacci sequence in the case of three sequences. The Fibonacci Quarterly, 27 (1), 7–10.
  4. Atanassov, K., Hlebarova, J., & Mihov, S. (1992). Recurrent formulas of the generalized Fibonacci and Tribonacci sequences. The Fibonacci Quarterly, 30 (1), 77–79.
  5. Atanassov, K., Atanassova, V., Shannon, A., & Turner, J. (2002). New Visual Perspectives on Fibonacci Numbers. World Scientific, New Jersey.
  6. Feinberg, M. (1963). Fibonacci–Tribonacci. The Fibonacci Quarterly, 1 (3) , 71—74.
  7. Lee, J.-Z.,& Lee, J.-S. (1987). Some properties of the generalization of the Fibonacci sequence. The Fibonacci Quarterly, 25 (2), 111–117.
  8. Shannon, A. (1977). Tribonacci numbers and Pascal’s pyramid. The Fibonacci Quarterly, 15 (3), 268-275.
  9. Spickerman, W. (1982). Binet’s formula for the Tribonacci sequence. The Fibonacci Quarterly, 20 (2), 118–120.

Related papers

Cite this paper

APA

Atanassova, L. (2019). A remark on the Tribonacci sequences. Notes on Number Theory and Discrete Mathematics, 25(3), 138-141, doi: 10.7546/nntdm.2019.25.3.138-141.

Chicago

Atanassova, Lilija. “A Remark on the Tribonacci Sequences.” Notes on Number Theory and Discrete Mathematics 25, no. 3 (2019): 138-141, doi: 10.7546/nntdm.2019.25.3.138-141.

MLA

Atanassova, Lilija. “A Remark on the Tribonacci Sequences.” Notes on Number Theory and Discrete Mathematics 25.3 (2019): 138-141. Print, doi: 10.7546/nntdm.2019.25.3.138-141.

Comments are closed.